Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Melbourne, FL

June 6, 2012Osceola County, Florida

NWS Melbourne, FL issued this special weather statement at Jun 6, 2012, 4:12 PM EDT for Osceola County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 4:12 PM EDT (20:12 UTC)
Expired
Jun 6, 2012, 5:00 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 39 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WWUS82 KMLB 062012
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT WED JUN 6 2012

FLZ047-053-062100-
OSCEOLA-SOUTHERN BREVARD COUNTY-
412 PM EDT WED JUN 6 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS 
BETWEEN 45 AND 55 MPH OVER SOUTHERN OSCEOLA COUNTY...MOVING TOWARDS 
SOUTHERN BREVARD COUNTY...

* UNTIL 500 PM EDT.

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE MARIAN...
MOVING NORTHEAST AT 45 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS 
INCLUDE THE FLORIDA TURNPIKE...DEER PARK...SUNTREE AND VIERA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2765 8113 2767 8115 2771 8115 2772 8117
      2774 8117 2783 8122 2785 8124 2834 8076
      2813 8061 2810 8061 2808 8059 2806 8059
TIME...MOT...LOC 2011Z 221DEG 40KT 2790 8104

$$


KELLY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 6, 2:45 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
245 PM EDT WED JUN 6 2012

.DISCUSSION...
TONIGHT/THU...LTST GUID POINTS TO INCREASING MOISTURE FETCH FROM
THE S WITH BRISK WINDS HELPING TO INCREASE PWAT LEVEL TO NEARLY 2
INCHES BY EARLY THU. WITH CONTINUED FAVORABLE SW STEERING WINDS
IN THE LOWER TO MID LEVELS OVERNIGHT...WL KEEP MENTION OF SCT PCPN
AND ISOLD THUNDER IN THE FORECAST FOR THE OVERNIGHT HOURS.

FOR THU...AN ACTIVE WEATHER DAY AHEAD WITH DEEP CONVECTION
FORECAST. HIGH PWAT AND FAVORABLE SYNOPTIC SW FLOW. W/SW STEERING
OF 15 TO 20 KNOTS WILL BRING PERIODS OV HEAVY RAIN AND BRIEFLY STRONG
WIND GUSTS TO AREAS WHICH EXPERIENCE ONSET OF STORMS. THE ONLY LIMITING
FACTOR WILL BE CONSIDERABLE CLOUD COVER WHICH WL HAVE POTENTIAL TO
DELAY/LIMIT AFTERNOON INSTABILITY...HOWEVER 70 PERCENT COVERAGE
FOR MEASURABLE RAIN LOOKS REALISTIC WHEN CONSIDERING ALL
PARAMETERS.

PREVIOUS EXTENDED DISC...
FRI...A WEAKENING FRONTAL BOUNDARY WILL SINK SLOWLY SOUTHWARDS
INTO CENTRAL FLORIDA AND WASH OUT ON FRIDAY. THE BOUNDARY IN
PRESENCE OF ADEQUATE MOISTURE WILL HELP PROMOTE SCATTERED
AFTERNOON SHOWERS AND STORMS. SLOWER MOVEMENT THAN PAST DAYS WILL
LEAD TO SOME HEAVIER LOCAL RAIN AMOUNTS.

SAT-TUE...BOTH THE GFS AND ECMWF CONTINUE TO TREND WETTER FOR THIS
WEEKEND INTO EARLY NEXT WEEK. THOUGH THE LOW LEVEL FLOW REGIME WILL
BECOME ONSHORE AS HIGH PRESSURE MOVES OFF THE SOUTHEAST COAST INTO
THE ATLANTIC TO OUR NORTH....THE ABUNDANT MOISTURE LEFT BEHIND BY
THE FRONT IS NEVER QUITE SCOURED OUT...DEPICTING A MORE REALISTIC
SCENARIO FOR FRONTAL "PASSAGES" THIS TIME OF YEAR.

THOUGH THE MODELS DIFFER IN THEIR DEPICTION OF ANOTHER SHORTWAVE
MOVING ACROSS THE MIDWEST INTO THE SOUTHEAST...BOTH SHOW IT LIFTING
THE HIGHER MOISTURE THAT POOLED OVER SOUTH FLORIDA BACK ACROSS THE
ENTIRE STATE INTO EARLY NEXT WEEK.

GIVEN THE SWITCH FROM EARLIER SCENARIOS...HAVE NOT GONE QUITE AS
HIGH AS MODEL GUIDANCE BUT INCREASED POPS TO 30-40 PERCENT OVER THE
INTERIOR SAT-MON AND 30 PERCENT EVERYWHERE ON TUESDAY. THE LOW LEVEL
ONSHORE FLOW WILL MEAN ACTIVITY WILL TEND TO FAVOR THE CENTRAL TO
WEST SIDE OF THE PENINSULA...BUT STEERING LEVEL FLOW WILL REMAIN OUT
OF THE WEST...WHICH COULD ALLOW SOME ACTIVITY TO DRIFT EAST.

&&

.AVIATION...
SCT SHRA/STORMS WL HAVE POTENTIAL TO OCCASIONALLY LIMIT CIG/VSBY
ELEMENTS AT ALL SITES OVERNIGHT AND INTO THURSDAY. GENERAL
PLANNING WOULD EXPECT HIGHER RESTRICTIONS DURING TIME OF PEAK
HEATING WHICH WILL PROMOTE NUMEROUS AREAS OF PCPN AFT 15Z THU.

&&

.MARINE...
TONIGHT...SW FLOW WL CONTINUE INTO THU NIGHT WITH OCCASIONAL
INTERRUPTIONS IN STORMS PRODUCING LOCALLY HIGHER WINDS AND SEAS.
BOATING CONDITIONS OVER ATLANTIC WATERS AS WELL AS LARGE LAKES
GENERALLY ARE NOT FAVORABLE THE NEXT COUPLE OF DAYS.

THU/FRI...(MODIFIED PREV DISC) WEAKENING FRONTAL BOUNDARY SLIDES SOUTH
INTO THE CENTRAL FLORIDA COASTAL WATERS THU NIGHT BEFORE DISSIPATING
ON FRIDAY. WEST- SOUTHWEST FLOW AROUND 10-15KTS WILL CONTINUE FOR
MOST OF THE WATERS ON THURSDAY...WITH WINDS BECOMING LIGHT AND
VARIABLE IN THE VICINITY OF THE FRONT AND EVENTUALLY MORE VARIABLE
BY LATE FRIDAY. THE THREAT FOR OFFSHORE MOVING THUNDERSTORMS WILL
CONTINUE INTO THU. SEAS 2-3FT NEARSHORE AND 3-4FT OFFSHORE WITH
DOMINANT PERIODS INCREASING TO 9-10SEC.

SAT-MON...EAST-SOUTHEAST FLOW AROUND 10KTS IS EXPECTED THROUGH THE
WEEKEND INTO EARLY NEXT WEEK WITH HIGH PRESSURE BUILDING IN BEHIND
THE BOUNDARY TO THE NORTH. SEAS 2-3FT NEARSHORE AND 3-4FT OFFSHORE
ON SATURDAY BECOMING 2-3FT OVER ALL THE WATERS THROUGH THE
REMAINDER OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  86  72  85 /  40  70  30  30
MCO  73  87  72  91 /  40  70  30  40
MLB  76  87  71  88 /  40  70  40  40
VRB  75  87  71  89 /  40  70  40  40
LEE  73  87  74  90 /  40  70  30  40
SFB  74  89  73  91 /  40  70  30  40
ORL  74  87  74  91 /  40  70  30  40
FPR  76  86  71  89 /  40  70  40  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

PUBLIC/MARINE/AVIATION...PENDERGRAST
IMPACT WEATHER...WEITLICH
RADAR...SEDLOCK
Hazardous weather outlook, Jun 6, 12:26 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1226 PM EDT WED JUN 6 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-062300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1226 PM EDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
CONSIDERABLE MID TO HIGH LEVEL CLOUDINESS WILL LIMIT DAYTIME
HEATING AND INSTABILITY INTO THE REST OF THE AFTERNOON...
ESPECIALLY SOUTH OF THE ORLANDO METRO AREA. BEST CHANCES FOR
ADDITIONAL THUNDERSTORM ACTIVITY WILL EXIST ACROSS LAKE COUNTY
EASTWARD TO VOLUSIA AND NORTHERN BREVARD COUNTIES. ANY STORMS THAT
DEVELOP WILL MOVE QUICKLY TO THE NORTHEAST AROUND 25 TO 30 MPH.

A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE INTO
LATE DAY AND EARLY EVENING WITH THE MAIN THREATS BEING STRONG
WINDS IN EXCESS OF 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.

.MARINE THUNDERSTORM GUST IMPACT...
ANY THUNDERSTORMS THAT DEVELOP TODAY WILL BE CAPABLE OF PRODUCING
WIND GUSTS IN EXCESS OF 34 KNOTS ON INLAND LAKES...THE
INTRACOASTAL WATERWAY AND THE NEARSHORE WATERS THIS AFTERNOON AND
EARLY EVENING. BOATERS SHOULD REMAIN ALERT FOR FAST NORTHEASTWARD
MOVING STORMS AND SEEK SAFE HARBOR UNTIL THE STORMS PASS YOUR
LOCATION.

.WIND AND SEA IMPACT...
SOUTHWEST WINDS AROUND 15 TO 20 KNOTS WILL EXIST OFFSHORE INTO
THE AFTERNOON. THIS WILL CAUSE MARGINALLY HAZARDOUS CONDITIONS FOR
SMALL BOATS IN THE OPEN ATLANTIC.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THURSDAY AND FRIDAY. COVERAGE SHOULD DECREASE OVER THE WEEKEND...
EXCEPT NEAR A STALLING OUT FRONTAL BOUNDARY AROUND LAKE OKEECHOBEE.
SUFFICIENT MOISTURE WILL PERSIST ACROSS THE AREA FOR ISOLATED TO
SCATTERED STORMS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY/WEITLICH

In the hours before

Local storm report, Jun 6, 11:19 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1119 AM EDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND GST     ORMOND BEACH            29.28N 81.06W
06/06/2012  M44 MPH          VOLUSIA            FL   AWOS

            KOMN AWOS OBSERVATION 1505Z WIND 27024G38KT.

&&

FXD
Special weather statement, Jun 6, 1:38 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
138 PM EDT WED JUN 6 2012

FLZ041-045-046-141-061815-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-ORANGE-SEMINOLE-
138 PM EDT WED JUN 6 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN ORANGE COUNTY...SEMINOLE
COUNTY...SOUTHERN VOLUSIA COUNTY...

* UNTIL 215 PM EDT.

AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER WEKIVA SPRINGS...
MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE ALTAMONTE SPRINGS...SANFORD AND WEKIWA SPRINGS STATE PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2879 8164 2878 8142 2883 8142 2889 8135
      2895 8135 2905 8118 2865 8096 2861 8096
      2845 8165 2878 8165
TIME...MOT...LOC 1734Z 229DEG 26KT 2873 8140

WEITLICH
Special weather statement, Jun 6, 2:14 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
214 PM EDT WED JUN 6 2012

FLZ041-046-141-061915-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-SEMINOLE-
214 PM EDT WED JUN 6 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER CENTRAL SEMINOLE COUNTY...SOUTHEASTERN
VOLUSIA COUNTY...

* UNTIL 315 PM EDT.

AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER MIDWAY...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE FARMTON...EDGEWATER...AND NEW SMYRNA BEACH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2910 8092 2908 8093 2908 8091 2883 8076
      2882 8078 2885 8078 2885 8081 2881 8080
      2879 8088 2879 8097 2876 8097 2868 8123
      2890 8127 2916 8097
TIME...MOT...LOC 1812Z 234DEG 27KT 2880 8116

WEITLICH
Special weather statement, Jun 6, 3:20 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
320 PM EDT WED JUN 6 2012

FLZ045-053-144-062000-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
320 PM EDT WED JUN 6 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHERN LAKE COUNTY...WESTERN ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY...

* UNTIL 400 PM EDT.

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM CLERMONT
TO 11 MILES SOUTHWEST OF INTERCESSION CITY...MOVING NORTHEAST AT 30
MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE ANIMAL KINGDOM...BAY HILL...BELLE ISLE AND CAMPBELL.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2878 8165 2878 8142 2871 8145 2871 8146
      2865 8147 2848 8114 2818 8152 2826 8156
      2826 8166 2834 8167 2834 8179 2836 8180
      2836 8184 2843 8189
TIME...MOT...LOC 1920Z 228DEG 32KT 2858 8176 2837 8162
          2815 8160

SEDLOCK
Special weather statement, Jun 6, 3:36 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
336 PM EDT WED JUN 6 2012

FLZ053-062015-
OSCEOLA-
336 PM EDT WED JUN 6 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER WEST CENTRAL AND NORTH CENTRAL OSCEOLA
COUNTY...

* UNTIL 415 PM EDT.

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 7 MILES NORTHWEST OF
LAKE KISSIMMEE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HARMONY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2806 8144 2802 8139 2804 8137 2808 8135
      2808 8143 2835 8127 2834 8086 2784 8109
      2764 8113 2771 8115 2783 8122 2785 8130
      2792 8132 2794 8135 2800 8139 2800 8142
      2803 8146
TIME...MOT...LOC 1936Z 225DEG 27KT 2801 8132

SEDLOCK
Special weather statement, Jun 6, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT WED JUN 6 2012

FLZ047-053-062100-
OSCEOLA-SOUTHERN BREVARD COUNTY-
412 PM EDT WED JUN 6 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN OSCEOLA COUNTY...MOVING TOWARDS
SOUTHERN BREVARD COUNTY...

* UNTIL 500 PM EDT.

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE MARIAN...
MOVING NORTHEAST AT 45 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE THE FLORIDA TURNPIKE...DEER PARK...SUNTREE AND VIERA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2765 8113 2767 8115 2771 8115 2772 8117
      2774 8117 2783 8122 2785 8124 2834 8076
      2813 8061 2810 8061 2808 8059 2806 8059
TIME...MOT...LOC 2011Z 221DEG 40KT 2790 8104

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:03 PM EDTSpecial Weather StatementMLBLake, Seminole, Volusia57 min
Jun 6, 5:32 AM EDTSpecial Weather StatementMLBMartin, Saint Lucie88 min
Jun 6, 5:51 AM EDTSevere Thunderstorm WarningMLBMartin, Okeechobee, Saint Lucie54 min
Jun 6, 6:06 AM EDTSpecial Marine WarningMLB84 min
Jun 6, 6:18 AM EDTSpecial Weather StatementMLBIndian River42 min
Jun 6, 10:40 AM EDTSpecial Marine WarningMLB95 min
Jun 6, 10:46 AM EDTSpecial Weather StatementMLBVolusia59 min
Jun 6, 1:38 PM EDTSpecial Weather StatementMLBSeminole37 min
Jun 6, 2:11 PM EDTSpecial Marine WarningMLB2 hr
Jun 6, 2:14 PM EDTSpecial Weather StatementMLBVolusia61 min
Jun 6, 3:20 PM EDTSpecial Weather StatementMLBOrange40 min
Jun 6, 3:36 PM EDTSpecial Weather StatementMLBOsceola39 min
Jun 6, 4:21 PM EDTSpecial Marine WarningMLB114 min
Jun 6, 4:41 PM EDTSpecial Weather StatementMLBBrevard49 min
Jun 6, 4:45 PM EDTSpecial Marine WarningMLB60 min
Jun 6, 4:47 PM EDTSpecial Weather StatementMLBVolusia28 min
Jun 6, 4:52 PM EDTSpecial Weather StatementMLBBrevard38 min
Jun 6, 6:14 PM EDTSpecial Weather StatementMLBIndian River46 min
Jun 6, 6:26 PM EDTSpecial Marine WarningMLB42 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.